Questions about synarel...

Avatar for kimandbrian16
iVillage Member
Registered: 03-27-2003
Questions about synarel...
1
Sat, 04-05-2003 - 12:51am
Okay... I am on the 3rd day of Syndarel (nose spray) IVF #1... I am wondering if anybody else had the same effects that I am having. I am on BCP as well until Sunday...

Anyway... Since beginning the synarel I have had some "brownish spotting" and a bit of pre cramping like I have had when I would be starting my period soon. According to the clinic yesterday (at suppression check) I am to begin my period on or around the 9th of April. I am to be on BCP's through Sunday and then begin injectables (Follistim/Repronex) on 4/11. Continuing the synarel until they tell me to stop (am/pm).

Any of you veterans of IVF been on synarel and have similar experiences?

Any input would be great.

Kim (36) DH (31) IVF #1 ret scheduled for 4/22 ttc #1

iVillage Member
Registered: 03-26-2003
Sun, 04-06-2003 - 3:50pm
Hi Kim,

I have no knowledge of Syndarel, but want to wish you luck!

Julie